# SDR AALA2018090549042

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 12,034 hours, 5,541 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904931
- Condition: Defective
- Location: Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF ELECTRICAL ODOR IN THE AREA OF THE MID CABIN,  EMERGENCY EXIT ROWS 14 THRU 18. ODOR LASTED APPROXIMATELY 5 MINUTES THEN DISSIPATED. THEN REOCCURRED DURING FINAL DESCENT.  THE AIRCRAFT WAS GROUNDED. ACCOMPLISHED CARD 05-96-70, REPLACED EXTRACT BLOWER FAN 18HQ IAW AMM 21-26-51.
